Skip navigation
Skip navigation

Local existence of quasispherical space–time initial data

Sharples, Jason

Description

We consider the system of Einstein constraint equations in the special case when the spacelike 3-manifold is assumed to satisfy the quasispherical ansatz of Bartnik. We introduce two different time slicing conditions, under each of which we may view the resulting constraint equations as a parabolic∕elliptic∕ODE system of partial differential equations. We combine recent existence results for parabolic equations in Sobolev space with an iterative method to prove local existence results for the...[Show more]

dc.contributor.authorSharples, Jason
dc.date.accessioned2015-10-20T05:38:00Z
dc.date.available2015-10-20T05:38:00Z
dc.identifier.issn0022-2488
dc.identifier.urihttp://hdl.handle.net/1885/15982
dc.description.abstractWe consider the system of Einstein constraint equations in the special case when the spacelike 3-manifold is assumed to satisfy the quasispherical ansatz of Bartnik. We introduce two different time slicing conditions, under each of which we may view the resulting constraint equations as a parabolic∕elliptic∕ODE system of partial differential equations. We combine recent existence results for parabolic equations in Sobolev space with an iterative method to prove local existence results for the quasispherical Einstein constraint equations under the two different time slicing conditions.
dc.description.sponsorshipThe author’s research has been supported by an ARC/DETYA Indigenous Researchers Development Scheme.
dc.format28 pages
dc.publisherAmerican Institute of Physics (AIP)
dc.rightshttp://www.sherpa.ac.uk/romeo/issn/0022-2488..."Publishers version/PDF may be used on author's personal website, institutional website or institutional repository" from SHERPA/RoMEO site (as at 20/10/15). Copyright 2005 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of Mathematical Physics and may be found at https://doi.org/10.1063/1.1864250
dc.sourceJournal of Mathematical Physics
dc.titleLocal existence of quasispherical space–time initial data
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume46
dc.date.issued2005-04-06
local.identifier.absfor010501
local.identifier.ariespublicationMigratedxPub269
local.publisher.urlhttps://www.aip.org/
local.type.statusPublished Version
local.contributor.affiliationSharples, Jade, College of Medicine, Biology and Environment, CMBE Fenner School of Environment and Society, FSES General, The Australian National University
local.bibliographicCitation.issue5
local.bibliographicCitation.startpage052501
local.bibliographicCitation.lastpage1
local.identifier.doi10.1063/1.1864250
dc.date.updated2015-12-09T09:19:18Z
local.identifier.scopusID2-s2.0-18844384151
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Sharples_Local_existence_of_2005.pdfPublished Version425.32 kBAdobe PDFThumbnail


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator